Advertisement

Journal of Applied Mathematics and Computing

, Volume 46, Issue 1–2, pp 321–334 | Cite as

Periodic BVP for integer/fractional order nonlinear differential equations with non-instantaneous impulses

  • JinRong WangEmail author
  • Xuezhu LiEmail author
Original Research

Abstract

In this paper, we investigate periodic BVP for integer/fractional order nonlinear differential equations with non-instantaneous impulses. Several new existence results are obtained under different conditions via fixed point methods. Finally, two examples are given to illustrate our main results.

Keywords

Periodic BVP Integer/fractional order Nonlinear differential equations Non-instantaneous impulses 

Mathematics Subject Classification

26A33 34B37 

Notes

Acknowledgements

The authors thank the referees for their careful reading of the manuscript and insightful comments, which helped to improve the quality of the paper. We would also like to acknowledge the valuable comments and suggestions from the editors, which vastly contributed to improve the presentation of the paper.

References

  1. 1.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier Science, Amsterdam (2006) zbMATHGoogle Scholar
  2. 2.
    Hernández, E., O’Regan, D.: On a new class of abstract impulsive differential equations. Proc. Am. Math. Soc. 141, 1641–1649 (2013) CrossRefzbMATHGoogle Scholar
  3. 3.
    Pierri, M., O’Regan, D., Rolnik, V.: Existence of solutions for semi-linear abstract differential equations with not instantaneous impulses. Appl. Math. Comput. 219, 6743–6749 (2013) CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    Samoilenko, A.M., Perestyuk, N.A.: Impulsive Differential Equations. World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises, vol. 14. World Scientific, Singapore (1995) zbMATHGoogle Scholar
  5. 5.
    Bainov, D.D., Lakshmikantham, V., Simeonov, P.S.: Theory of Impulsive Differential Equations. Series in Modern Applied Mathematics, vol. 6. World Scientific, Singapore (1989) zbMATHGoogle Scholar
  6. 6.
    Benchohra, M., Henderson, J., Ntouyas, S.: Impulsive Differential Equations and Inclusions. Contemporary Mathematics and Its Applications, vol. 2. Hindawi, New York (2006) CrossRefzbMATHGoogle Scholar
  7. 7.
    Liu, J.: Nonlinear impulsive evolution equations. Dyn. Contin. Discrete Impuls. Syst. 6, 77–85 (1999) zbMATHGoogle Scholar
  8. 8.
    Ahmed, N.U.: Existence of optimal controls for a general class of impulsive systems on Banach space. SIAM J. Control Optim. 42, 669–685 (2003) CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    Sattayatham, P.: Strongly nonlinear impulsive evolution equations and optimal control. Nonlinear Anal. 57, 1005–1020 (2004) CrossRefzbMATHMathSciNetGoogle Scholar
  10. 10.
    Chang, Y.-K., Li, W.T.: Existence results for second order impulsive functional differential inclusions. J. Math. Anal. Appl. 301, 477–490 (2005) CrossRefzbMATHMathSciNetGoogle Scholar
  11. 11.
    Fan, Z., Li, G.: Existence results for semilinear differential equations with nonlocal and impulsive conditions. J. Funct. Anal. 258, 1709–1727 (2010) CrossRefzbMATHMathSciNetGoogle Scholar
  12. 12.
    Fečkan, M., Zhou, Y., Wang, J.: On the concept and existence of solution for impulsive fractional differential equations. Commun. Nonlinear Sci. Numer. Simul. 17, 3050–3060 (2012) CrossRefzbMATHMathSciNetGoogle Scholar
  13. 13.
    Wang, J., Zhou, Y., Fečkan, M.: On recent developments in the theory of boundary value problems for impulsive fractional differential equations. Comput. Math. Appl. 64, 3008–3020 (2012) CrossRefzbMATHMathSciNetGoogle Scholar
  14. 14.
    Kosmatov, N.: Initial value problems of fractional order with fractional impulsive conditions. Results Math. 63, 1289–1310 (2013) CrossRefzbMATHMathSciNetGoogle Scholar
  15. 15.
    Afonso, S.M., Bonotto, E.M., Federson, M., Gimenes, L.P.: Stability of functional differential equations with variable impulsive perturbations via generalized ordinary differential equations. Bull. Sci. Math. 137, 189–214 (2013) CrossRefzbMATHMathSciNetGoogle Scholar
  16. 16.
    Wei, W., Xiang, X., Peng, Y.: Nonlinear impulsive integro-differential equation of mixed type and optimal controls. Optimization 55, 141–156 (2006) CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Korean Society for Computational and Applied Mathematics 2014

Authors and Affiliations

  1. 1.School of Mathematics and Computer ScienceGuizhou Normal CollegeGuiyangP.R. China
  2. 2.Department of MathematicsGuizhou UniversityGuiyangP.R. China

Personalised recommendations